# SDR CA030521008

- Difficulty date: May 15, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 12,300 hours
- Engine: Cont TSIO520AE
- Propeller: Mcauly 3AF32C87
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0773450
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE RT MAIN WHEEL BLEW.  A/C WAS STOPPED SAFELY ON THE RUNWAY AND THEN TOWED OFF ONTO THE NEAREST TAXIWAY.  AFTER THE RIM WAS INSPECTED AND THE TIRE REPLACED THE A/C WAS DISPATCHED FOR THE NEXT FLIGHT.
